# SDR UIEA2018012600114

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,499 hours, 23,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE EXTERIOR EMERGENCY LIGHT, LEFT WING SLIDE INOPERATIVE.  PERFORMED A CHECK OF EXTERIOR EMERGENCY LIGHTS. OPS CHECKED OK. IAW AMM 33-51-06.
